Michael Vogelius
Michael Vogelius
Professor of Mathematics, Rutgers University
Подтвержден адрес электронной почты в домене math.rutgers.edu - Главная страница
Название
Процитировано
Процитировано
Год
Determining conductivity by boundary measurements
R Kohn, M Vogelius
Communications on pure and applied mathematics 37 (3), 289-298, 1984
6221984
Determining conductivity by boundary measurements II. Interior results
RV Kohn, M Vogelius
Communications on Pure and Applied Mathematics 38 (5), 643-667, 1985
5101985
Norm estimates for a maximal right inverse of the divergence operator in spaces of piecewise polynomials
LR Scott, M Vogelius
ESAIM: Mathematical Modelling and Numerical Analysis 19 (1), 111-143, 1985
3521985
A new model for thin plates with rapidly varying thickness
RV Kohn, M Vogelius
International Journal of Solids and Structures 20 (4), 333-350, 1984
3451984
Identification of conductivity imperfections of small diameter by boundary measurements. Continuous dependence and computational reconstruction
DJ Cedio-Fengya, S Moskow, MS Vogelius
Inverse problems 14 (3), 553, 1998
3091998
Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients
YY Li, M Vogelius
Archive for Rational Mechanics and Analysis 153 (2), 91-151, 2000
2922000
Determining cracks by boundary measurements
A Friedman, M Vogelius
Indiana University Mathematics Journal 38 (2), 497-525, 1989
2791989
A backprojection algorithm for electrical impedance imaging
F Santosa, M Vogelius
SIAM Journal on Applied Mathematics 50 (1), 216-243, 1990
2701990
Relaxation of a variational method for impedance computed tomography
RV Kohn, M Vogelius
Communications on Pure and Applied Mathematics 40 (6), 745-777, 1987
2571987
Cloaking via change of variables in electric impedance tomography
RV Kohn, H Shen, MS Vogelius, MI Weinstein
Inverse Problems 24 (1), 015016, 2008
2482008
Identification of small inhomogeneities of extreme conductivity by boundary measurements: a theorem on continuous dependence
A Friedman, M Vogelius
Archive for Rational Mechanics and Analysis 105 (4), 299-326, 1989
2431989
Feedback and adaptive finite element solution of one-dimensional boundary value problems
I Bubuška, M Vogelius
Numerische Mathematik 44 (1), 75-102, 1984
2081984
Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter II. The full Maxwell equations
H Ammari, MS Vogelius, D Volkov
Journal de mathématiques pures et appliquées 80 (8), 769-814, 2001
1952001
An analysis of the p-version of the finite element method for nearly incompressible materials
M Vogelius
Numerische Mathematik 41 (1), 39-53, 1983
1941983
A direct impedance tomography algorithm for locating small inhomogeneities
M Brühl, M Hanke, MS Vogelius
Numerische Mathematik 93 (4), 635-654, 2003
1842003
Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter
MS Vogelius, D Volkov
ESAIM: Mathematical Modelling and Numerical Analysis 34 (4), 723-748, 2000
1802000
On a dimensional reduction method. I. The optimal selection of basis functions
M Vogelius, I Babuška
Mathematics of computation 37 (155), 31-46, 1981
1721981
Cloaking via change of variables for the Helmholtz equation
RV Kohn, D Onofrei, MS Vogelius, MI Weinstein
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
1642010
First-order corrections to the homogenised eigenvalues of a periodic composite medium. A convergence proof
S Moskow, M Vogelius
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (6 …, 1997
1641997
Conforming finite element methods for incompressible and nearly incompressible continua
LR Scott, M Vogelius
Lectures in Applied Mathematics 22 (2), 1985
1641985
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20